Vol. 27, No. 3, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Invariant subspaces of a direct sum of weighted shifts

Eric Albert Nordgren

Vol. 27 (1968), No. 3, 587–598
Abstract

The invariant subspaces of a direct sum of finitely many copies of the adjoint of a monotone 12 shift are shown to be spanned by the finite dimensional invariant subspaces that they include. For the case of two copies of such a shift, the invariant subspaces are characterized in terms of a spanning set of vectors, and all infinite dimensional invariant subspaces are shown to be cyclic.

Mathematical Subject Classification
Primary: 47.35
Milestones
Received: 28 August 1967
Published: 1 December 1968
Authors
Eric Albert Nordgren